# SDR 96UAL900326

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE LT OB OF VHF ANTENNA SKIN IS CRACKED AND EXFOLIATED.  CRACK APPEARS TO BE ABOUT ONE AND ONE HALF INCHES LONG WITH EVIDENCE OF CORROSION.  *S/D*  CORROSION CONFIRMED, AFFECTED FUSELAGE SKIN REPAIRED PER SRM 53-30-3.
